# SDR AUS20010908

- Difficulty date: July 12, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 2711 · Aileron Tab Control System
- Part: Bolt
- Part number: AN36A
- Condition: Worn
- Location: Aileron Tab Cont
- Component: Aileron Tab Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM TAB ACTUATOR TO TRIM TAB ROD ATTACHMENT BOLTS WORN. FOUND DURING INSPECTION IAW AD/B55/59.
